Go to Naturalis.nl

Search results

Query: keyword: "systematics"

AuthorG. van der Zanden
TitleBeitrag zur Systematik und Nomenklatur der Paläarktischen Osmiini, mit Angaben Über Ihre Verbreitung
JournalZoologische Mededelingen
Volume62
Year1988
Issue9
Pages113-133
ISSN0024-0672
KeywordsHymenoptera; Apidae; Megachilinae; systematics; nomenclature; distribution
AbstractThe author gives a preliminary list of all valid names of the species and subspecies of the Palaearctic Osmiini, including genera and their subgenera and notes on their distribution. Since Ducke (1900) no comprehensive study of this group of bees has been published. The list is a first step towards a complete revision and should be useful to future workers on this group.
Classification42.75
Document typearticle
Download paperpdf document http://www.repository.naturalis.nl/document/149861